# SDR SWAA2022020860837

- Difficulty date: January 11, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE-HINGE CLOSEOUT BELOW LAVATORY SERVICE ACCESS DOOR CUTOUT HAS CORROSION AT AFT SIDE ; / [01] REMOVED CORROSION ON THE AFT SIDE OF THE PLATE HINGE CLOSEOUT BELOW LAVATORY SERVICE ACCESS DOOR CUTOUT IN 2.4'LX0.7'W AREA IAW SRM 51-10-02; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REQUESTED UT REMAINING THICHNESS OF THE BLENDED AREA. ORIGNAL PLATE HINGE CLOSEOUT THICHNESS IS 0.100'PER DWG#146A7401; [04] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.095' ADJACENT TO 0.1'.  EQUIP USED: EPOCH 650 ID: ATS2031; [05] CORROSION ON THE PLATE HINGE CLOSEOUT FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR 9C; [06] VERIFIED CORRECTIVE ACTION 5.; [07] REMOVED PLATE HINGE CLOSEOUT BELOW LAVATORY SERVIC ACCESS DOOR CUTOUT IAE SRM 51-40-02; [08] FABRICATED PLATE HINGE CLOSEOUT FROM 2024T3#0.100' CLAD LOT# 1443470-1. TREATED IAW SRM 51-40-05 AND IAW DWG#146A7401. OK TO PRIME; [09] VERIFIED CORRECTIVE ACTION 8.; [10] PRIMED REPAIR PART AND REWORKED AREA IAW AMM 51-21-72 AND IAW DWG#146A7401. OK TO INSTALL; [11] VERIFIED CORRECTIVE ACTION 10. OK TO INSTALL; [12] INSTALLED REPAIR PART IAW SRM 51-40-02 AND IAW DWG#146A7401; [13] VERIFIED CORRECTIVE ACTION 12.; [14] APPLIED DECORATIVE FINISH TO THE REWORKED AREA IAW AMM 51-21-99-701; [15] VERIFIED CORRECTIVE ACTION 14.
